2019
Том 71
№ 8

All Issues

Bugir M. K.

Articles: 2
Brief Communications (Russian)

Conditions of nonoscillation of binomial systems of differential equations

Bugir M. K.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 6. - pp. 836–841

We establish comparison theorems for solutions of the system of Kondrat’ev-type equations y(n)+P(t)y=0.

Article (Ukrainian)

A remark on oscillation criteria for the solutions of nonlinear differential equations

Bugir M. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 458–464